# SDR DL72E002144

- Difficulty date: October 17, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 71,035 hours, 42,636 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV4 CORROSION VISIT NRC 22, L/E SPAR STIFFENER CRACK APPROX 1 INCH AT NR 7 SLAT INBOARD TRACK INBOARD ANGLE.  REPLACED ANGLE PER M/M 57-20-21.
